# SDR BAGA2025042800007

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N227BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55239
- Aircraft time: 4,389 hours, 2,012 cycles
- Engine time: 4,389 hours, 2,012 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: No Test
- Location: Zone 600
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

RIGHT WAIV FAILED OPEN DURING INFLIGHT TEST. PERFORMED FIM, NO FAULT. WING ANTI ICE FUNCTION TEST C/W CHECKED SERVICEABLE.
